Functions analytical with respect to a hyperbolic operator involving two independent variables
Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 26-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_1_a5,
author = {V. G. Khriptun},
title = {Functions analytical with respect to a hyperbolic operator involving two independent variables},
journal = {Doklady Akademii Nauk},
pages = {26--28},
year = {1958},
volume = {122},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a5/}
}
V. G. Khriptun. Functions analytical with respect to a hyperbolic operator involving two independent variables. Doklady Akademii Nauk, Tome 122 (1958) no. 1, pp. 26-28. http://geodesic.mathdoc.fr/item/DAN_1958_122_1_a5/